Alert archive / Kansas / Areal Flood Warnings in 2021
Areal Flood Warning 25, NWS Wichita, KS
NWS Wichita, KS issued this areal flood warning at May 27, 2021, 4:13 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2021, 4:13 PM CDT (21:13 UTC)
- Expired
- May 27, 2021, 8:24 PM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
373 WGUS43 KICT 272113 FLWICT BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Wichita KS 413 PM CDT Thu May 27 2021 KSC099-125-281615- /O.NEW.KICT.FA.W.0025.210527T2113Z-210528T1615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Labette KS-Montgomery KS- 413 PM CDT Thu May 27 2021 The National Weather Service in Wichita has issued a * Flood Warning for... Labette County in southeastern Kansas... Montgomery County in southeastern Kansas... * Until 1115 AM CDT Friday. * At 413 PM CDT, Doppler radar indicated heavy rain due to thunderstorms. Flooding is already occurring in the warned area. * Some locations that will experience flooding include... Parsons, Coffeyville, Independence, Cherryvale, Caney, Oswego, Chetopa, Altamont, Edna, Dearing, Mound Valley, Elk City, Tyro, Liberty, Havana, Bolton, Sycamore, Bartlett, Labette and Coffeyville Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive into flooded areas or go around barricades. Nearly two feet of water will carry most vehicles away. Turn around, don't drown. Be especially cautious at night when it is harder to recognize the dangers of flooding. Be aware of your surroundings and do not drive on flooded roads. && LAT...LON 3738 9508 3700 9507 3700 9596 3739 9596 $$ Metzger
1 follow-up statement
298 WGUS83 KICT 280124 FLSICT Flood Statement National Weather Service Wichita KS 824 PM CDT Thu May 27 2021 KSC099-125-280134- /O.CAN.KICT.FA.W.0025.000000T0000Z-210528T1615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Labette KS-Montgomery KS- 824 PM CDT Thu May 27 2021 ...FLOOD WARNING IS CANCELLED FOR LABETTE AND MONTGOMERY COUNTIES... Flood waters have receded. The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 3738 9508 3700 9507 3700 9596 3739 9596 $$ Metzger
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at May 27, 2:04 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 27, 2:04 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Wichita KS 204 PM CDT Thu May 27 2021 .SHORT TERM...(This evening through Sunday night) Issued at 201 PM CDT Thu May 27 2021 A cold front will continue to surge southward this afternoon and move south of the KS/OK border by early evening. A few strong to marginally severe storms will be possible this afternoon with main risk being very heavy rainfall which could cause some flooding problems. The anvil cirrus clouds currently spreading northward from the Oklahoma storms into southern Kansas will continue to hinder daytime destabilization. Drier cooler air will overspread the area for tonight as surface high pressure builds over Kansas. High confidence for below normal temperatures and dry weather to prevail for Friday/Saturday as surface high pressure sits over the area. Models show a upper level system moving into the region on Sunday, with chances of showers/storms increasing for central/south central Kansas mainly Sunday afternoon and night. Instability by the models is not looking too impressive which would limit severity of this activity for Sunday. .LONG TERM...(Monday through Thursday) Issued at 201 PM CDT Thu May 27 2021 Long range models show an upper level system moving slowly eastward across the region for Monday-Tuesday. This will bring more periods of showers/storms to region. Meanwhile by Wednesday/Thursday models show this upper level system trying to cut off over Kansas which could keep things unsettled. This would result in cooler below normal temperatures and limit organization of storms due to weaker winds aloft. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1216 PM CDT Thu May 27 2021 A cold front will continue to push southward across southern Kansas for this afternoon, with numerous showers/storms along and south of the front. A brief period of MVFR cigs for a few hours will affect TAF sites in the wake of the frontal passage. Otherwise north winds and VFR conditions will prevail for the night into Friday morning. Some low clouds could redevelop over far southeast Kansas tonight. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 51 70 49 71 / 10 0 0 0 Hutchinson 50 69 47 71 / 10 0 0 10 Newton 50 69 47 69 / 10 0 0 0 ElDorado 51 69 47 69 / 10 0 0 0 Winfield-KWLD 52 72 49 71 / 30 0 0 0 Russell 46 69 46 71 / 0 0 0 10 Great Bend 47 70 48 70 / 0 0 0 10 Salina 48 68 47 71 / 0 0 0 10 McPherson 49 68 46 70 / 10 0 0 10 Coffeyville 54 70 49 70 / 60 0 0 0 Chanute 53 68 47 68 / 40 0 0 0 Iola 52 67 46 67 / 30 0 0 0 Parsons-KPPF 54 69 48 69 / 50 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 AM CDT Friday for KSZ069>072-093>096-098>100. && SHORT TERM...CDJ LONG TERM...CDJ AVIATION...CDJ
Hazardous weather outlook, May 27, 3:54 PM CDT, 19 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 354 PM CDT Thu May 27 2021 KSZ032-033-047>053-067>072-082-083-091>096-098>100-282100- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 354 PM CDT Thu May 27 2021 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Showers and storms will continue moving across southeast Kansas into the early evening hours. Main risk would be locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday More rounds of storms will be possible for Sunday through Tuesday across the region. At this time, it is too early to tell if the storms will be strong or severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, May 27, 12:31 PM CDT, 3 hours 42 minutes before
Special Weather Statement National Weather Service Wichita KS 1231 PM CDT Thu May 27 2021 KSZ098-099-271800- Montgomery KS-Chautauqua KS- 1231 PM CDT Thu May 27 2021 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southwestern Montgomery County in southeastern Kansas... Southeastern Chautauqua County in southeastern Kansas... * Until 100 PM CDT. * At 1228 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Peru, or 7 miles southeast of Sedan...moving east at 30 mph. hail up to the size of nickels...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Coffeyville, Caney, Sedan, Dearing, Tyro, Peru, Chautauqua, Havana, Bolton, Niotaze and Independence Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && LAT...LON 3716 9621 3721 9574 3700 9565 3700 9622 TIME...MOT...LOC 1730Z 268DEG 28KT 3708 9606 LAWSON
Special weather statement, May 27, 12:59 PM CDT, 3 hours 14 minutes before
Special Weather Statement National Weather Service Wichita KS 1259 PM CDT Thu May 27 2021 KSZ092-093-271830- Cowley KS-Sumner KS- 1259 PM CDT Thu May 27 2021 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... West central Cowley County in south central Kansas... East central Sumner County in south central Kansas... * Until 130 PM CDT. * At 1256 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Wellington...moving east at 35 mph. hail up to the size of nickels...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Wellington, Oxford, Udall, Wellington Airport and Perth. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && LAT...LON 3714 9752 3728 9753 3742 9709 3714 9704 TIME...MOT...LOC 1759Z 265DEG 31KT 3723 9733 LAWSON
Special weather statement, May 27, 1:49 PM CDT, 2 hours 24 minutes before
Special Weather Statement National Weather Service Wichita KS 149 PM CDT Thu May 27 2021 KSZ093-094-098-271915- Cowley KS-Chautauqua KS-Elk KS- 149 PM CDT Thu May 27 2021 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southeastern Cowley County in south central Kansas... Northwestern Chautauqua County in southeastern Kansas... Southwestern Elk County in southeastern Kansas... * Until 215 PM CDT. * At 146 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Dexter, or 13 miles northwest of Cedar Vale...moving east at 35 mph. hail up to the size of nickels...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Cedar Vale, Burden, Dexter, Grenola and Cambridge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && LAT...LON 3710 9686 3735 9684 3738 9634 3708 9631 TIME...MOT...LOC 1848Z 267DEG 32KT 3725 9667 LAWSON
Local storm report, May 27, 1:58 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
158 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 WNW GOESSEL 38.27N 97.39W
05/27/2021 M4.67 INCH MCPHERSON KS CO-OP OBSERVER
CO-OP OBSERVER STATION GOEK1 GOESSL 2 WNW.
0700 AM HEAVY RAIN 1 NW MCPHERSON 38.38N 97.67W
05/27/2021 M4.43 INCH MCPHERSON KS COCORAHS
COCORAHS STATION KS-MP-64 MCPHERSON 1.1 NW.
0700 AM HEAVY RAIN 1 NE MCPHERSON 38.38N 97.65W
05/27/2021 M4.35 INCH MCPHERSON KS COCORAHS
COCORAHS STATION KS-MP-48 MCPHERSON 0.9 NE.
0700 AM HEAVY RAIN 3 ESE TAMPA 38.54N 97.10W
05/27/2021 M4.21 INCH MARION KS COCORAHS
COCORAHS STATION KS-MN-5 TAMPA 3.2 ESE.
0700 AM HEAVY RAIN 1 SSW GOESSEL 38.23N 97.35W
05/27/2021 M4.14 INCH MARION KS COCORAHS
COCORAHS STATION KS-MN-29 NEWTON 12.6 N.
0700 AM HEAVY RAIN 1 SSW GOESSEL 38.23N 97.35W
05/27/2021 M4.14 INCH MARION KS COCORAHS
COCORAHS STATION KS-MN-29 NEWTON 12.6 N.
0700 AM HEAVY RAIN HILLSBORO 38.35N 97.20W
05/27/2021 M4.13 INCH MARION KS MESONET
MESONET STATION HLLGR HILLSBORO.
0800 AM HEAVY RAIN 1 N MCPHERSON 38.39N 97.66W
05/27/2021 M4.00 INCH MCPHERSON KS COCORAHS
COCORAHS STATION KS-MP-45 MCPHERSON 1.2 N.
0700 AM HEAVY RAIN 6 WSW ROXBURY 38.52N 97.52W
05/27/2021 M3.87 INCH MCPHERSON KS COCORAHS
COCORAHS STATION KS-MP-36 GALVA 9.5 N.
0754 AM HEAVY RAIN 4 E HILLSBORO 38.35N 97.14W
05/27/2021 M3.84 INCH MARION KS COCORAHS
COCORAHS STATION KS-MN-27 HILLSBORO 3.6 E.
0755 AM HEAVY RAIN MCPHERSON 38.38N 97.66W
05/27/2021 M3.69 INCH MCPHERSON KS MESONET
MESONET STATION MCPHR MCPHERSON.
0700 AM HEAVY RAIN 7 WSW MCPHERSON 38.33N 97.78W
05/27/2021 M3.59 INCH MCPHERSON KS COCORAHS
COCORAHS STATION KS-MP-2 MC PHERSON 6.6 WSW.
0700 AM HEAVY RAIN 3 E MCPHERSON 38.38N 97.61W
05/27/2021 M3.44 INCH MCPHERSON KS CO-OP OBSERVER
CO-OP OBSERVER STATION MCPK1 2.9 E
MCPHERSON.
0700 AM HEAVY RAIN 3 N CANTON 38.43N 97.43W
05/27/2021 M3.39 INCH MCPHERSON KS COCORAHS
COCORAHS STATION KS-MP-21 CANTON 3.2 N.
0700 AM HEAVY RAIN 3 NNW GALVA 38.42N 97.56W
05/27/2021 M3.25 INCH MCPHERSON KS COCORAHS
COCORAHS STATION KS-MP-55 MCPHERSON 6.6 ENE.
0700 AM HEAVY RAIN GALVA 38.38N 97.53W
05/27/2021 M3.13 INCH MCPHERSON KS COCORAHS
COCORAHS STATION KS-MP-65 GALVA 0.2 ESE.
0700 AM HEAVY RAIN 2 NW NEW CAMBRIA 38.90N 97.53W
05/27/2021 M2.91 INCH SALINE KS COCORAHS
COCORAHS STATION KS-SA-49 NEW CAMBRIA 2.1
NW.
0800 AM HEAVY RAIN 4 WNW MARION 38.38N 97.08W
05/27/2021 M2.90 INCH MARION KS CO-OP OBSERVER
CO-OP OBSERVER STATION MADK1 3.8 NW MARION.
0700 AM HEAVY RAIN 6 NNW HOLYROOD 38.67N 98.45W
05/27/2021 M2.62 INCH ELLSWORTH KS COCORAHS
COCORAHS STATION KS-EW-9 HOLYROOD 6.2 NNW.
0700 AM HEAVY RAIN 4 NE KANOPOLIS 38.75N 98.10W
05/27/2021 M2.50 INCH ELLSWORTH KS COCORAHS
COCORAHS STATION KS-EW-33 KANOPOLIS 4.5 NE.
0700 AM HEAVY RAIN 6 S DORRANCE 38.76N 98.58W
05/27/2021 M2.33 INCH RUSSELL KS COCORAHS
COCORAHS STATION KS-RS-3 DORRANCE 6.1 S.
0700 AM HEAVY RAIN 7 WNW MARQUETTE 38.61N 97.95W
05/27/2021 M2.22 INCH ELLSWORTH KS MESONET
MESONET STATION KANK1 7.3 NW MARQUETTE.
0700 AM HEAVY RAIN 3 NE SALINA 38.84N 97.57W
05/27/2021 M2.14 INCH SALINE KS COCORAHS
COCORAHS STATION KS-SA-22 SALINA 2.9 NE.
0700 AM HEAVY RAIN 5 S GOESSEL 38.18N 97.34W
05/27/2021 M2.12 INCH MARION KS COCORAHS
COCORAHS STATION KS-MN-26 NEWTON 9.4 N.
0745 AM HEAVY RAIN 2 SE NEW CAMBRIA 38.86N 97.48W
05/27/2021 M2.00 INCH SALINE KS CO-OP OBSERVER
CO-OP OBSERVER STATION NCMK1 1.6 SE NEW
CAMBRIA.
&&Local storm report, May 27, 2:38 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
238 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD 5 S GYPSUM 38.64N 97.42W
05/27/2021 SALINE KS EMERGENCY MNGR
WATER OVER HOBBS CREEK ROAD OF AROUND 3 FEET
IN DEPTH. THIS IS BETWEEN GYPSUM VALLEY ROAD
AND DONMYER ROAD.
&&
JASSpecial weather statement, May 27, 2:51 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wichita KS
251 PM CDT Thu May 27 2021
KSZ092>094-098-272015-
Cowley KS-Sumner KS-Chautauqua KS-Elk KS-
251 PM CDT Thu May 27 2021
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Cowley County in south central Kansas...
Eastern Sumner County in south central Kansas...
Western Chautauqua County in southeastern Kansas...
Southwestern Elk County in southeastern Kansas...
* Until 315 PM CDT.
* At 249 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
northeast of Dexter to near Winfield to Braman...and moving
northeast at 35 mph.
wind gusts up to 50 mph will be possible with these storms.
* Locations impacted include...
Arkansas City, Winfield, Oxford, Udall, Cedar Vale, Burden, Dexter,
Grenola, Atlanta, Geuda Springs, Rock, Cambridge, Hunnewell, Maple
City, Winfield City Lake and Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3748 9635 3747 9655 3747 9722 3700 9741
3700 9638
TIME...MOT...LOC 1951Z 227DEG 32KT 3722 9662 3723 9693 3695 9733
DARMOFALThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:15 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice | 45 min |
| May 26, 7:19 PM CDT | Areal Flood Warning | ICT | Saline | 4 hr |
| May 26, 7:40 PM CDT | Areal Flood Warning | ICT | Rice | 4 days |
| May 26, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 47 min |
| May 26, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 47 min |
| May 26, 8:57 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 33 min |
| May 26, 9:15 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 45 min |
| May 26, 9:41 PM CDT | Areal Flood Warning | ICT | McPherson | 15 hr |
| May 26, 10:00 PM CDT | River Flood Warning | ICT | Russell | 5 hr |
| May 26, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 30 min |
| May 26, 10:31 PM CDT | Flash Flood Warning | ICT | McPherson | 5 hr |
| May 26, 10:33 PM CDT | Areal Flood Warning | ICT | Marion | 37 hr |
| May 26, 10:35 PM CDT | Special Weather Statement | ICT | Marion | 25 min |
| May 26, 10:46 PM CDT | Special Weather Statement | ICT | Harper | 44 min |
| May 26, 10:55 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 50 min |
| May 26, 11:33 PM CDT | Flash Flood Warning | ICT | Marion | 12 hr |
| May 26, 11:35 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 25 min |
| May 26, 11:54 PM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
| May 26, 11:59 PM CDT | Special Weather Statement | ICT | Marion | 61 min |
| May 27, 12:04 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 42 min |
| May 27, 12:15 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 46 min |
| May 27, 12:18 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sumner | 57 min |
| May 27, 12:20 AM CDT | Tornado Warning | ICT | Marion | 25 min |
| May 27, 12:40 AM CDT | Tornado Warning | ICT | Butler, Cowley | 15 min |
| May 27, 12:43 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 62 min |
| May 27, 1:01 AM CDT | Special Weather Statement | ICT | Chase | 29 min |
| May 27, 1:25 AM CDT | Special Weather Statement | ICT | Montgomery, Wilson, Woodson | 35 min |
| May 27, 1:43 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood | 62 min |
| May 27, 1:54 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 22 min |
| May 27, 2:18 AM CDT | Special Weather Statement | ICT | Allen, Chautauqua, Montgomery, Neosho, Wilson, Woodson | 57 min |
| May 27, 2:49 AM CDT | Special Weather Statement | ICT | Lincoln | 26 min |
| May 27, 3:22 AM CDT | Special Weather Statement | ICT | Montgomery, Neosho, Wilson | 23 min |
| May 27, 3:45 AM CDT | Special Weather Statement | ICT | Labette, Neosho | 30 min |
| May 27, 9:12 AM CDT | River Flood Warning | ICT | Neosho | 37 hr |
| May 27, 9:12 AM CDT | River Flood Warning | ICT | Labette, Neosho | 71 hr |
| May 27, 9:12 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 4 days |
| May 27, 9:38 AM CDT | River Flood Warning | ICT | Marion | 35 hr |
| May 27, 10:20 AM CDT | Flood Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 5 more | 7 hr |
| May 27, 12:02 PM CDT | Special Weather Statement | ICT | Chautauqua | 28 min |
| May 27, 12:09 PM CDT | Special Weather Statement | ICT | Sumner | 36 min |
| May 27, 12:31 PM CDT | Special Weather Statement | ICT | Montgomery | 29 min |
| May 27, 12:59 PM CDT | Special Weather Statement | ICT | Sumner | 31 min |
| May 27, 1:49 PM CDT | Special Weather Statement | ICT | Cowley | 26 min |
| May 27, 2:29 PM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley | 4 hr |
| May 27, 2:34 PM CDT | Areal Flood Warning | ICT | Saline | 18 hr |
| May 27, 2:51 PM CDT | Special Weather Statement | ICT | Cowley | 24 min |
Nearby
Areal Flood Warnings in Kansas, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.